| Model Number |
02.07.1202L |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A about 5 years after the primary, the patient came in reporting pain due to a subsided tibial component and the cause of the subsided tibial component is unknown.The surgeon revised all components to revision components and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 june 2023: lot 176581: 39 items manufactured and released on 18-jan-2018.Expiration date: 2022-12-18.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.